# SDR ASAA0956208

- Difficulty date: July 16, 2009
- Submitted: July 20, 2009
- Operation: Air carrier
- Aircraft: N563AS
- Make and model: Boeing 737890
- Aircraft serial: 35180
- Aircraft time: 10,731 hours, 3,380 cycles
- Engine: Cfmint CFM567B27
- Engine time: 10,731 hours, 3,380 cycles
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Shroud
- Part number: 3059510036
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING FAN BLADE LUBE T/C NR 78472002 ON NR 1 ENG, FOUND 2 AREAS OF ABRADABLE SHROUD DAMAGE AT 9:30 AND 10 O'CLOCK LOOKING AFT DAMAGE TO PARENT MATERIAL. GROUNDED YES. ACCOMPLISHED LOCAL RECONDITIONING OF MISSING SHROUD MATERIAL IAW MM 72 24 02. NO DAMAGE FOUND OF PARENT METAL OR OXIDE FILM COATING.
